MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® FIBRA® CLAMP INSERT; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® FIBRA® CLAMP INSERT; CLAMP, VASCULAR
Model Number A0G01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: [cardiac surgery].Event description: [hospital: [hospital name], distributor: [distributor name], model#: a0g01, lot#: 1510129.The procedure was cardiac surgery.While using the inserts to block blood flow, the rubber part of the inserts detached from the product.The surgeon did not notice anything wrong during the setup or when it started to be used.However, the detachment was discovered later during its use.The procedure was completed successfully by using the insert continuously.The product in question was returned from the hospital.Please investigate the possible root cause.The hospital has requested the investigation report.Additional information obtained via email on 27jan2025: no other devices or instruments were used.The surgical team noticed during aortic clamping that the device malfunctioned.The insert pad partially detached from the insert.The pad did not fall into the patient's body.There was no damage to the vessel.The surgeon noticed something unusual while using the insert, which led to the identification of a malfunction.Type of intervention: [the procedure was completed successfully by using the insert continuously].Patient status: [no health damage was reported for the patient].
 
Event or Problem Description
Procedure performed: [cardiac surgery] event description: [hospital: [hospital name] distributor: [distributor name] model #: a0g01.Lot #: 1510129.The procedure was cardiac surgery.While using the inserts to block blood flow, the rubber part of the inserts detached from the product.The surgeon did not notice anything wrong during the setup or when it started to be used.However, the detachment was discovered later during its use.The procedure was completed successfully by using the insert continuously.The product in question was returned from the hospital.Please investigate the possible root cause.The hospital has requested the investigation report.Additional information obtained from applied medical rep via email on 27jan2025: no other devices or instruments were used.The surgical team noticed during aortic clamping that the device malfunctioned.The insert pad partially detached from the insert.The pad did not fall into the patient's body.There was no damage to the vessel.The surgeon noticed something unusual while using the insert, which led to the identification of a malfunction.Type of intervention: [the procedure was completed successfully by using the insert continuously.] patient status: [no health damage was reported for the patient.].
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.Visual inspection confirmed the partial pad separation on the insert.Based on the condition of the returned unit, it is likely that the reported event occurred during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.Corrections were performed to section g2.

Brand Name
STEALTH® FIBRA® CLAMP INSERT
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21324176
Report Number2027111-2025-00345
Device Sequence Number20812817
Product Code DXC
UDI-Device Identifier00607915114725
UDI-Public(01)00607915114725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA0G01
Device Catalogue Number101371301
Device Lot Number1510129
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown